Louisiana, 2016Hail and Damaging Wind in Louisiana, March 17, 2016
March 17, 2016 · NWS SHV · 4 events in 4 counties and zones
A strong frontal boundary pulled up stationary south of Northeast Texas and Northern Louisiana during the morning hours of March 17th. However, an elevated boundary near 850mb was located nearly stationary across the Middle Red River Valley of Northern Texas into Southern Arkansas.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong frontal boundary pulled up stationary south of Northeast Texas and Northern Louisiana during the morning hours of March 17th. However, an elevated boundary near 850mb was located nearly stationary across the Middle Red River Valley of Northern Texas into Southern Arkansas. Flow aloft was mostly west to east across the Southern Plains at this time but subtle weak disturbances and strong deep layer shear resulted in the development of scattered strong to severe thunderstorms across portions of North Central Texas and South Central Oklahoma during the predawn hours of March 17th. After sunrise, these storms progressed eastward into Southeast Oklahoma, Southwest Arkansas, Northeast Texas and Northwest Louisiana. While the atmosphere was pretty stable at the surface, moderate instability existed aloft which resulted in rather steep mid level temperature lapse rates. This was conducive for the development of large hail which was widespread across the region, ranging from pea size to up to the size of quarters. Late in the afternoon into the early evening of March 17th, the stationary front across Central Louisiana began to back up to the north and as a result, some wind damage was reported in Grant Parish Louisiana with severe thunderstorms that developed across that location.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 17, 10:46 AM CST, 1 hour 29 minutes earlier.
Area forecast discussion, Mar 17, 10:46 AM CST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CDT THU MAR 17 2016
.AVIATION...
WARM FRONT CURRENTLY POSITIONED ACROSS N LA AND E TX FORECAST TO
SLOWLY LIFT N INTO S AR AND SE OK THROUGH FRIDAY. ACCORDINGLY EXPECT
SCT SHOWERS AND TSTMS TO DEVELOP ACROSS THE ABOVEMENTIONED AREAS
DURING THIS AFTERNOON...TONIGHT...AND FRIDAY MORNING. IN
ADDITION...EXPECT MVFR CONDITIONS IN TSTMS. ALSO EXPECT IFR CEILINGS
AND VSBY TO DEVELOP ACROSS DEEP E TX DURING FRIDAY MORNING NEAR
SUNRISE. /VIII./
&&
.PREV DISCUSSION... /ISSUED 1115 AM CDT THU MAR 17 2016/
DISCUSSION...
ONGOING CONVECTION MAINLY ALONG THE I-30 CORRIDOR HAS PRODUCED
A FEW STRONG TO SEVERE STORMS...MAINLY WITH LARGE HAIL AS STEEP
MID LEVEL LAPSE RATES HAVE RESULTED IN VERY COLD TEMPERATURES
ALOFT. FORCING MECHANISM IS HARD TO PIN DOWN BUT IT APPEARS THERE
MAY BE SOME EMBEDDED UPPER LEVEL ENERGY WHICH IS CONTRIBUTING TO
THESE ENHANCED TSTMS. FARTHER SOUTH...A STATIONARY BNDRY REMAINS
ANCHORED ACROSS PARTS OF DEEP E TX AND INTO ADJACENT W CNTRL LA.
EXPECT ADDITIONAL SHWRS AND TSTMS TO GET GOING LATER TODAY AS
HEATING ERODES THE LOW LEVEL INVERSION NEAR AND ALONG THE BNDRY
WITH INSTABILITY INCREASING STEADILY THROUGHOUT THE AFTERNOON.
A MARGINAL TO SLIGHT RISK SEVERE POTENTIAL COVERS MUCH OF THE
REGION AND LARGE HAIL WILL CONTINUE TO BE THE PRIMARY THREAT BUT
WE CANNOT COMPLETELY RULE OUT THE DAMAGING WIND AND ISOLATED
TORNADO THREAT. FOR THE UPDATE THIS MORNING...HAVE INCLUDED SEVERE
WORDING ACROSS THE BOARD FOR ALL AREAS BUT MAINLY FOCUSING SOUTH
OF THE I-30 CORRIDOR FOR THE REMAINDER OF TODAY. HAVE MAINTAINED
PREVIOUS HIGH TEMPERATURES BUT SOME AREAS MAY STRUGGLE TO REACH
FORECAST HIGHS IF CLOUD COVER DOES NOT AT LEAST PARTIALLY BREAK.
THE REMAINDER OF THE FORECAST WAS ALSO LET INTACT. UPDATED TEXT
PRODUCTS HAVE ALREADY BEEN SENT. /19/
PREV DISCUSSION... /ISSUED 659 AM CDT THU MAR 17 2016/
AVIATION...
A WEAK SFC FRONT EXTENDS FROM CNTRL TX ESE INTO DEEP E TX AND
CNTRL LA THIS MORNING...WITH THE BNDRY EXPECTED TO REMAIN NEARLY
STATIONARY OR DRIFT SLIGHTLY N TODAY TO NEAR/JUST S OF THE I-20
CORRIDOR. MVFR CIGS HAVE DEVELOPED OVER N AND ECNTRL TX NEAR THIS
FRONT THIS MORNING...AND WILL AFFECT THE TYR/GGG TERMINALS THIS
MORNING BUT MAY SCATTER OUT/LIFT BY LATE MORNING. AREAS OF VLIFR
CIGS/FG HAVE DEVELOPED OVER SE TX/SRN AND CNTRL LA...INCLUDING THE
LFK TERMINAL CLOSER TO THE FRONT...AND COULD LINGER THROUGH MUCH
OF THE MORNING BEFORE LIFTING. SHOULD SEE SCT CONVECTION
DEVELOP/SPREAD E FROM N TX ALONG/N OF THE FRONT TODAY...AFFECTING
THE AREA TERMINALS LATER THIS MORNING THROUGH MUCH OF THE
AFTERNOON. GIVEN THE LOW CONFIDENCE OF COVERAGE/TIMING...HAVE
PREVAILED MENTION OF VCTS FOR THE AFFECTED TERMINALS...WITH THE
CONVECTION EXPECTED TO DIMINISH FROM W TO E LATER THIS
AFTERNOON/EVENING. ADDITIONAL REDEVELOPMENT WILL BE POSSIBLE NEAR
THE FRONT OVERNIGHT...AS THE FRONT LIFTS SLOWLY N TO THE I-20
CORRIDOR. CIGS SHOULD BECOME LOW MVFR/IFR NEAR/S OF THE FRONT
LATE...WITH AREAS OF FG AGAIN POSSIBLE MAINLY OVER DEEP E
TX/NCNTRL LA. ENE WINDS 6-10KTS TODAY WILL BECOME E AND DIMINISH
TO LESS THAN 5KTS AFTER 00Z. /15/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 70 49 61 / 40 50 50 20
MLU 55 71 50 61 / 40 40 50 20
DEQ 49 64 43 60 / 40 40 40 20
TXK 52 66 45 59 / 40 40 40 20
ELD 51 67 47 59 / 40 40 40 20
TYR 57 70 47 60 / 50 40 50 20
GGG 56 70 48 61 / 50 40 50 20
LFK 61 75 53 63 / 50 50 60 30
&&
PREV DISCUSSION... /ISSUED 246 AM CDT THU MAR 17 2016/
DISCUSSION...
A WEAK SURFACE BOUNDARY EXTENDING ACROSS DEEP EAST TEXAS TOWARD
MONROE WILL BE THE FOCUS FOR CONVECTION LATER TODAY. DESPITE
MAINLY ZONAL FLOW ACROSS THE REGION...AN UPPER-LEVEL DISTURBANCE
MOVING ACROSS THE REGION IN THE VICINITY OF THE NEARLY STATIONARY
FRONTAL BOUNDARY WILL GENERATE SUFFICIENT LIFT TO ALLOW FOR
SHOWERS AND THUNDERSTORMS. INSTABILITY WILL BE ENHANCED BY
SUFFICIENT MOISTURE SOUTH OF THE FRONTAL BOUNDARY. THE MAIN
THREAT WILL BE HAIL...WITH DAMAGING WINDS A SECONDARY THREAT. THE
STRONGEST CONVECTION WILL LIKELY OCCUR DURING THE AFTERNOON HOURS
AS THE BOUNDARY LAYER DESTABILIZES.
RAINFALL TOTALS WILL AVERAGE AN INCH OR LESS TODAY MAINLY ALONG
AND SOUTH OF INTERSTATE 20. HOWEVER...ISOLATED AMOUNTS OF AS HIGH
AS 2 INCHES MAY BE POSSIBLE IN THE STRONGER CONVECTION ACROSS
PORTIONS OF NORTH-CENTRAL AND NORTHEAST LOUISIANA.
SCATTERED SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE THROUGH THE
REMAINDER OF THE WORK WEEK INTO THE EARLY PART OF THE WEEKEND DUE
TO THE LINGERING FRONTAL BOUNDARY PARKED ALONG AND SOUTH OF
INTERSTATE 20. NORTHWEST FLOW BEHIND A LONGWAVE TROUGH TO BUILD
ACROSS THE REGION ON SATURDAY ALLOWING FOR IMPROVING CONDITIONS.
MUCH COOLER TEMPERATURES EXPECTED LATE IN THE WEEKEND THROUGH THE
EARLY PART OF THE WORK WEEK WITH HIGHS IN THE 50S AND 60S AND LOWS
IN THE 30S AND 40S. OTHERWISE...A GRADUAL WARMING TREND EXPECTED
THROUGH THE MIDDLE OF THE WORK WEEK. /05/
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&
08
Hazardous weather outlook, Mar 17, 10:38 AM CST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT THU MAR 17 2016
ARZ050-051-OKZ077-181645-
SEVIER-HOWARD-MCCURTAIN-
1138 AM CDT THU MAR 17 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS AND SOUTHEAST OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY AND
TONIGHT AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION. A
FEW STRONG TO ISOLATED SEVERE STORMS CANNOT BE RULED OUT WITH THE
PRIMARY THREAT BEING LARGE HAIL.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH EARLY SATURDAY MORNING. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT.
ARZ059>061-070>073-LAZ001>006-010>014-017>022-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-181645-
LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-UNION-
CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-
BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-
CALDWELL-LA SALLE-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1138 AM CDT THU MAR 17 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT AS AN
UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION...COMBINED WITH A
STALLED FRONTAL BOUNDARY ACROSS THE SOUTHERN SECTIONS OF THE AREA.
SOME STORMS MAY BE SEVERE DURING THE DAYTIME HOURS WITH LARGE HAIL
AND DAMAGING WINDS AS THE PRIMARY THREATS. RAINFALL TOTALS WILL
AVERAGE AROUND A HALF AN INCH OR LESS WITH LOCALLY HIGHER AMOUNTS
POSSIBLE IN STRONGER THUNDERSTORMS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE ACROSS THE REGION
THROUGH SATURDAY MORNING. ADDITIONAL RAINFALL AMOUNTS WILL
GENERALLY RANGE FROM A QUARTER INCH OR LESS ACROSS MUCH OF THE
AREA.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON.
19
In the hours before
Special weather statement, Mar 17, 11:08 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1208 PM CDT THU MAR 17 2016
ARZ072-LAZ002>004-171800-
COLUMBIA AR-CLAIBORNE LA-BOSSIER LA-WEBSTER LA-
1208 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIACOLUMBIA
COLUMBIA...NORTHEASTERN BOSSIER...NORTHWESTERN WEBSTER AND
NORTHWESTERN CLAIBORNE PARISHES UNTIL 100 PM CDT...
AT 1208 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PLAIN DEALING...OR 9 MILES SOUTHWEST OF SPRINGHILL...MOVING EAST
AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SPRINGHILL...HAYNESVILLE...CULLEN...COTTON VALLEY...SAREPTA...EMERSON...
SHONGALOO...WELCOME...HORSEHEAD...ROCKY MOUNT...WALKERVILLE...LETON AND
BOLINGER.
LAT...LON 3288 9304 3279 9364 3297 9369 3302 9354
3302 9349 3304 9349 3315 9317
TIME...MOT...LOC 1708Z 256DEG 35KT 3290 9358
13Special weather statement, Mar 17, 11:25 AM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 PM CDT THU MAR 17 2016
LAZ003-004-171815-
CLAIBORNE LA-WEBSTER LA-
1225 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WEBSTER AND NORTHWESTERN
CLAIBORNE PARISHES UNTIL 115 PM CDT...
AT 1225 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COTTON VALLEY...OR 10 MILES NORTH OF MINDEN...MOVING EAST AT 40
MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HOMER...COTTON VALLEY...EVERGREEN...HOLLY SPRINGS...COUCHWOOD...SPRING
LAKE AND LETON.
LAT...LON 3264 9343 3271 9345 3276 9345 3276 9346
3279 9347 3280 9346 3284 9346 3295 9313
3272 9303
TIME...MOT...LOC 1725Z 256DEG 34KT 3277 9332
13Local storm report, Mar 17, 11:38 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1238 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM HAIL TEXARKANA 33.45N 94.02W
03/17/2016 M1.00 INCH MILLER AR BROADCAST MEDIA
KATV PHOTO
&&
EVENT NUMBER SHV1600228
25Local storm report, Mar 17, 11:42 AM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1242 PM CDT THU MAR 17 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 AM HAIL EL DORADO 33.22N 92.66W
03/17/2016 E0.75 INCH UNION AR PUBLIC
&&
EVENT NUMBER SHV1600229
25Special weather statement, Mar 17, 11:45 AM CST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1245 PM CDT THU MAR 17 2016
TXZ136-171830-
SMITH TX-
1245 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SMITH COUNTY UNTIL 130 PM
CDT...
AT 1244 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR LINDALE...OR 10 MILES NORTH OF TYLER...MOVING EAST AT 30 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
TYLER...LINDALE...WINONA AND RED SPRINGS.
LAT...LON 3253 9546 3257 9524 3256 9524 3257 9521
3254 9518 3255 9518 3255 9516 3257 9515
3255 9514 3255 9512 3244 9506 3236 9538
TIME...MOT...LOC 1744Z 247DEG 26KT 3248 9534
13Special weather statement, Mar 17, 12:06 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
106 PM CDT THU MAR 17 2016
LAZ001>003-171845-
BOSSIER LA-WEBSTER LA-CADDO LA-
106 PM CDT THU MAR 17 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CADDO...CENTRAL BOSSIER
AND SOUTHWESTERN WEBSTER PARISHES UNTIL 145 PM CDT...
AT 106 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BLANCHARD...OR 8 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 35
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SHREVEPORT...BOSSIER CITY...HAUGHTON...BLANCHARD...BENTON...DOYLINE...
EASTWOOD...FOSTERS...RED CHUTE...FERGUSON...BELLEVUE...PRINCETON...
FILLMORE...LINTON...BARKSDALE AIR FORCE BASE AND BODCAU.
LAT...LON 3250 9386 3268 9387 3279 9342 3245 9339
TIME...MOT...LOC 1806Z 266DEG 29KT 3260 9378
13
Hail, Bossier
- When
- March 17, 12:15 PM CST
- Where
- Bossier County, 0.23 mi WNW of Vanceville
- Measured
- 0.75 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.601, -93.734
Pea to dime size hail fell at the intersection of Benton Road and Vanceville Road.
Hail, Webster
- When
- March 17, 1:50 PM CST
- Where
- Webster County, 0.59 mi S of Dixie Inn
- Measured
- 0.88 in hail
- Reported by
- NWS Employee
- Coordinates
- 32.592, -93.331
Nickel size hail near Mile Marker 44 on Interstate 20.
Thunderstorm Wind, Grant
- When
- March 17, 2:20 PM CST
- Where
- Grant County, 0.49 mi ESE of Oakgrove
- Measured
- 60 kt (69 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 31.518, -92.542
Numerous trees down on Grays Creek Road east of Colfax.
Hail, Red River
- When
- March 17, 10:12 PM CST
- Where
- Red River County, 0.22 mi SW of Hall Summit
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 32.177, -93.302
Nickel to quarter size hail fell for 4-5 minutes in Hall Summit.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, March 17, 2016$602 million · 2.5 in hail · 35 events
- Hail and Damaging Winds in Louisiana, March 17 to 18, 20161 death · 2 injured · 2 in hail · 13 events
- Flash Flooding and Hail in Mississippi, March 17 to 18, 2016$1.2 million · 2.75 in hail · 52 events
- Hail and Damaging Winds in Texas, March 17, 2016$260,000 · 1.5 in hail · 15 events
- Damaging Winds and Strong Wind in Massachusetts, March 17, 2016$139,000 · 50 kt wind · 14 events
- Hail and Damaging Winds in Louisiana, March 17 to 18, 2016$124,000 · 1.75 in hail · 15 events
- Hail and Damaging Winds in Alabama, March 17, 2016$54,000 · 1 in hail · 12 events
- Damaging Winds and Strong Wind in Rhode Island, March 17, 2016$31,000 · 50 kt wind · 5 events
- Damaging Wind and Strong Wind in Connecticut, March 17, 2016$21,000 · 3 events
- Winter Storm in Wyoming, March 17 to 18, 201617 events
- Hail and Damaging Wind in Maine, March 17, 20161.75 in hail · 15 events
- High Surf in Hawaii, March 17 to 21, 201613 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 616355, 616356, 616359, 616360.